MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SINGLE INNER POLYAXIAL SCREW 5.5 X 7.00 X 50MM; EXPEDIUM SPINE SYSTEM

MEDOS INTERNATIONAL SàRL CH SINGLE INNER POLYAXIAL SCREW 5.5 X 7.00 X 50MM; EXPEDIUM SPINE SYSTEM
Model Number 179712750
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the patient underwent surgery for the extension of the spondylodesis to l3 because of adjacent segment degeneration and stenosis.Previous surgery for spondylodesis/fusion l4-s1 was done on 2015.The procedure and patient outcome is unknown.This complaint involves unknown number of devices.This complaint is for one (1) single inner polyaxial screw 5.5 x 7.00 x 50mm.This report is 4 of 4 for (b)(4).

Brand Name
SINGLE INNER POLYAXIAL SCREW 5.5 X 7.00 X 50MM
Common Device Name
EXPEDIUM SPINE SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9444132
Report Number1526439-2019-52647
Device Sequence Number16745027
Product Code NKB
UDI-Device Identifier10705034067919
UDI-Public(01)10705034067919
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number179712750
Device Catalogue Number179712750
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight85